How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. G. Your Own Question
Dr. G.
Dr. G., Veterinarian
Category: Dog
Satisfied Customers: 1859
Experience:  Private Practice Veterinarian
71397578
Type Your Dog Question Here...
Dr. G. is online now
A new question is answered every 9 seconds

I think my dog ate a 20mg. of lipitor

This answer was rated:

I think my dog ate a 20mg. of lipitor

Dr. G :

Hello, my name isXXXXX am a licensed veterinarian and I will try and help you as best as I can.

Dr. G :

How long ago did your dog eat the lipitor?

Customer:

20 min. ago

Dr. G :

I see. Any vomiting?

Dr. G :

Was it only one pill?

Customer:

no vomiting . only one

Dr. G :

Has max eaten already this morning?

Customer:

a little

Dr. G :

I see. This medication generally does not cause any major side effects in dogs. Typically we can see some mild gastroenteritis (upset stomach), that can manifest as vomiting and/or diarrhea, however I would not expect any other problem besides that.

Dr. G :

Max should be just fine. If you do see any vomiting or diarrhea, just hold him off food for 12-24 hours, then feed a small amount of plain white rice and boiled chicken for 24 hours. The upset stomach should resolve after that

Customer:

sounds good I will keep an eye on him.

Customer:

i will do that doc. thanks

Dr. G. and other Dog Specialists are ready to help you
Hi Paul,

I'm just following up on our conversation about Max. How is everything going?

Dr. G
Customer: replied 3 years ago.

He is ok no effects